# SDR HNAA2022010400008

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,263 hours, 42,841 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E892891 - FR 68 SHEAR CLIP CRACKED BETWEEN STGRS 06L/07L .... COMPLETED INSTALLATION OF SHEAR CLIPS REPAIR FOR FR 68 BETWEEN STGRS 06L/07L IAW EMB 145 SRM 53-31-04-RE, ITEM #2 AND TABLE 203 AND TABLE 205 AND PIEDMONT EO1-53-21-0367.
